On the blow-up of solutions to a nonlinear dispersive rod equation

Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

Standard

On the blow-up of solutions to a nonlinear dispersive rod equation. / Wahlén, Erik.

I: Journal of Mathematical Analysis and Applications, Vol. 323, Nr. 2, 2006, s. 1318-1324.

Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

Harvard

APA

CBE

MLA

Vancouver

Author

RIS

TY - JOUR

T1 - On the blow-up of solutions to a nonlinear dispersive rod equation

AU - Wahlén, Erik

PY - 2006

Y1 - 2006

N2 - Using a variational approach we prove an optimal nonlinear convolution inequality. This result is then applied to give criteria for finite-time blow-up of solutions to a nonlinear model equation in elasticity, improving considerably upon recent blow-up results.

AB - Using a variational approach we prove an optimal nonlinear convolution inequality. This result is then applied to give criteria for finite-time blow-up of solutions to a nonlinear model equation in elasticity, improving considerably upon recent blow-up results.

KW - nonlinear dispersive equation

KW - convolution inequality

KW - blow-up

U2 - 10.1016/j.jmaa.2005.11.050

DO - 10.1016/j.jmaa.2005.11.050

M3 - Article

VL - 323

SP - 1318

EP - 1324

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -